Advanced

A decomposition on the complex Monge-Ampere measures

Xing, Yang LU (2007) In Annales Polonici Mathematici 92. p.191-195
Abstract
We prove one decomposition theorem of complex Monge-Ampere measures of plurisubharmonic functions in connection with their pluripolar sets.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
plurisubharmonic function, the complex Monge-Ampere operator
in
Annales Polonici Mathematici
volume
92
pages
191 - 195
publisher
Institute of Mathematics, Polish Academy of Sciences
ISSN
1730-6272
DOI
10.4064/ap92-2-7
language
English
LU publication?
no
id
359caacf-e2c2-4c03-adc0-c1642e88f0b7 (old id 1465015)
alternative location
http://www.math.umu.se/Forskning/Matematik/Rapportserien/Rapp%202007/report2.pdf
date added to LUP
2009-08-20 14:07:01
date last changed
2016-06-29 08:57:16
@article{359caacf-e2c2-4c03-adc0-c1642e88f0b7,
  abstract     = {We prove one decomposition theorem of complex Monge-Ampere measures of plurisubharmonic functions in connection with their pluripolar sets.},
  author       = {Xing, Yang},
  issn         = {1730-6272},
  keyword      = {plurisubharmonic function,the complex Monge-Ampere operator},
  language     = {eng},
  pages        = {191--195},
  publisher    = {Institute of Mathematics, Polish Academy of Sciences},
  series       = {Annales Polonici Mathematici},
  title        = {A decomposition on the complex Monge-Ampere measures},
  url          = {http://dx.doi.org/10.4064/ap92-2-7},
  volume       = {92},
  year         = {2007},
}